Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Two Weeks on different meds and my Gonnorhea still won't go away.
Aug 4, 2014

Hi, So I went to the Dr's two weeks ago because I had a discharge from my Penis. They told me it was probably Gonorrhea and tests confirmed that.) They gave me a shot and four pills to take in at once. I followed the medication instructions exactly. The discharge stopped, but I started feeling pain in my testicles and my penis just felt like it leaked urine after I urinated. I went back to the doctors and they gave me a prescription to take two pills a day. Again i followed the directions but I still have the same symptoms. I've also noticed that the veins in my testicles are more noticeable and red and blue? What is going on? Will a higher dosage make this go away? Any help you can give is appreciated thanks.

Response from Dr. Wohl

This i s a site for HIV related questions. Your symptoms are not consistent with HIV. I would return to the clinic and ask to be evaluated again. Hopefully, they have tested you for gonorrhea, chlamydia and other infections that produce pus. It could be you need an ultrasound of the scrotum to make sure there is no infection there.

DW



Previous
can HIV virus fly away from the blood
Next
quit pep. would i die??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement